# SDR SIMA2011322002

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 3,814 hours, 2,515 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Button
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 525 THE CREW REPORTED THE FIRE EXINGUISHER TEST BUTTON FELL OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED BUTTON IAW STANDARD MAINTENANCE PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
